# SDR 9503149912

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB-OUT.  FOLLOWED PRECAUTIONARY FLIGHT PROCEDURES AND LIGHT REMAINED ON.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND DUCT LEAK AT HOT SIDE OF ACM.  REPAIRED LEAK.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
